Alert archive / Georgia / Flood Watches in 2012
Flood Watch 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flood watch at May 26, 2012, 5:15 PM EDT for 12 counties in Georgia; 7 counties in Florida. It took effect at May 27, 2012, 12:00 PM EDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2012, 5:15 PM EDT (21:15 UTC)
- In effect from
- May 27, 2012, 12:00 PM EDT
- Expired
- May 29, 2012, 2:27 PM EDT
- In force
- 50 hr
- Issued by
- NWS Jacksonville, FL
- Flood severity
- None
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
239 WGUS62 KJAX 262115 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 515 PM EDT SAT MAY 26 2012 FLZ020>025-030>033-GAZ132>136-149>154-162>166-271000- /O.NEW.KJAX.FA.A.0002.120527T1600Z-120529T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE- PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 515 PM EDT SAT MAY 26 2012 ...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING * SUBTROPICAL STORM BERYL WILL BEGIN TO IMPACT THE AREA SUNDAY AFTERNOON AND THEN PUSH ASHORE SUNDAY NIGHT AND AFFECT THE REGION THROUGH TUESDAY. * TOTAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. THE THREAT OF HEAVY RAINFALL WILL INCREASE SUNDAY NIGHT THROUGH TUESDAY MORNING AS BERYL SLOWS IT MOVEMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
8 follow-up statements
090 WGUS62 KJAX 271211 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 811 AM EDT SUN MAY 27 2012 FLZ020>025-030>033-GAZ132>136-149>154-162>166-280400- /O.CON.KJAX.FA.A.0002.120527T1600Z-120529T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE- PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 811 AM EDT SUN MAY 27 2012 ...FLOOD WATCH REMAINS IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * FROM NOON EDT TODAY THROUGH TUESDAY MORNING * SUBTROPICAL STORM BERYL WILL BEGIN TO IMPACT THE AREA BY TONIGHT...AFFECTING THE REGION INTO TUESDAY. * TOTAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
762 WGUS62 KJAX 272319 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 719 PM EDT SUN MAY 27 2012 FLZ035>038-040-281015- /O.EXA.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...TRENTON...GAINESVILLE...PALATKA... PALM COAST...OCALA 719 PM EDT SUN MAY 27 2012 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST FLORIDA. * THROUGH TUESDAY MORNING * TROPICAL STORM BERYL WILL IMPACT THE AREA TONIGHT...AFFECTING THE REGION INTO TUESDAY. * TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 7 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. ISOLATED MAXIMUM AMOUNTS OF UP TO 12 INCHES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FLZ020>025-030>033-GAZ132>136-149>154-162>166-281015- /O.CON.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE- PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 719 PM EDT SUN MAY 27 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY MORNING * TROPICAL STORM BERYL WILL IMPACT THE AREA TONIGHT...AFFECTING THE REGION INTO TUESDAY. * TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. ISOLATED MAXIMUM AMOUNTS OF UP TO 12 INCHES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
417 WGUS62 KJAX 280751 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 AM EDT MON MAY 28 2012 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281900- /O.CON.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 351 AM EDT MON MAY 28 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY MORNING * TROPICAL STORM BERYL WILL IMPACT THE AREA TODAY AND CONTINUE AFFECTING THE REGION INTO TUESDAY. * TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. ISOLATED MAXIMUM AMOUNTS OF UP TO 12 INCHES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
402 WGUS62 KJAX 281825 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT MON MAY 28 2012 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- /O.CON.KJAX.FA.A.0002.000000T0000Z-120529T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 225 PM EDT MON MAY 28 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY MORNING * TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA TONIGHT INTO TUESDAY. * TOTAL RAINFALL AMOUNTS WILL BE NEAR 4 TO 8 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
082 WGUS62 KJAX 282254 FFAJAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 654 PM EDT MON MAY 28 2012 FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-164>166-290930- /O.EXT.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...FOLKSTON... WOODBINE...ST MARYS 654 PM EDT MON MAY 28 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY EVENING * TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA TONIGHT INTO TUESDAY. * ADDITIONAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FLZ020>023-030-031-035-036-GAZ162-163-290930- /O.EXT.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- ECHOLS-CLINCH- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... STATENVILLE...HOMERVILLE 654 PM EDT MON MAY 28 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH TUESDAY EVENING * TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA TONIGHT INTO TUESDAY. * RAINFALL AMOUNTS SINCE EARLY TODAY HAVE ALREADY BEEN AROUND 4 TO 6 INCHES OVER PORTIONS OF THE SUWANNEE VALLEY AREA...AND AN ADDITIONAL 6 TO 10 INCHES IS POSSIBLE TONIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
562 WGUS62 KJAX 290834 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 434 AM EDT TUE MAY 29 2012 FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-164>166-291900- /O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...FOLKSTON... WOODBINE...ST MARYS 434 AM EDT TUE MAY 29 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH THIS EVENING * TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA TODAY. * ADDITIONAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. STORM TOTAL RAINFALL AMOUNTS WILL BE CLOSE TO 5 TO 10 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FLZ020>023-030-031-035-036-GAZ162-163-291900- /O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- ECHOLS-CLINCH- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... STATENVILLE...HOMERVILLE 434 AM EDT TUE MAY 29 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * THROUGH THIS EVENING * TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA TODAY. * ADDITIONAL RAINFALL AMOUNTS WILL BE NEAR 3 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS IN A FEW LOCATIONS POSSIBLE. STORM TOTAL RAINFALL AMOUNTS WILL BE CLOSE TO 6 TO 12 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JCH
231 WGUS62 KJAX 291602 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 1202 PM EDT TUE MAY 29 2012 FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-164>166-300000- /O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...FOLKSTON... WOODBINE...ST MARYS 1202 PM EDT TUE MAY 29 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * UNTIL 8 PM EDT THIS EVENING * TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA TODAY. * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FLZ020>023-030-031-035-036-GAZ162-163-300000- /O.CON.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- ECHOLS-CLINCH- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... STATENVILLE...HOMERVILLE 1202 PM EDT TUE MAY 29 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. * UNTIL 8 PM EDT THIS EVENING * TROPICAL DEPRESSION BERYL WILL CONTINUE TO IMPACT THE AREA TODAY. * ADDITIONAL RAINFALL AMOUNTS PF UP TO 1 INCH WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
293 WGUS62 KJAX 291827 FFAJAX FLOOD WATCH NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EDT TUE MAY 29 2012 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291930- /O.CAN.KJAX.FA.A.0002.000000T0000Z-120530T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS... HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS... BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE...ST MARYS 227 PM EDT TUE MAY 29 2012 ...FLOOD WATCH IS CANCELLED... HEAVY RAINFALL POTENTIAL HAS DIMINISHED...THUS THE FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flood watch went out at May 26, 2:34 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, May 26, 2:34 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SAT MAY 26 2012
...SUBTROPICAL STORM BERYL TO BRING WINDY AND WET WEATHER FOR THE LAST
HALF OF MEMORIAL DAY WEEKEND...
.SHORT TERM /TONIGHT THROUGH MONDAY/...
SUBTROPICAL STORM BERYL IS MOVING LITTLE THIS AFTERNOON. THE CURRENT
FCST TRACK FROM NHC INDICATES A SOUTHWEST MOVEMENT TONIGHT...WITH
A TURN TO THE WEST SUNDAY...MAKING LANDFALL SUNDAY NIGHT NEAR THE
FL/GA BORDER. TROPICAL STORM WARNINGS CONTINUE FOR COASTAL LOCATIONS
WITH WATCHES FURTHER INLAND. REFER TO LOCAL STATEMENTS FROM NWS
JACKSONVILLE FOR FURTHER DETAILS. WILL CANCEL THE DENSE SMOKE
ADVISORY FOR ALACHUA COUNTY AS CONDITIONS HAVE IMPROVED. CONDITIONS
WILL REMAIN RATHER TRANQUIL ON LAND INTO SUNDAY...WITH THE INITIAL
EFFECTS FROM BERYL ACROSS THE OUTER WATERS LATE TONIGHT. HAVE
DELAYED POP ONSET FOR MOST LAND LOCATIONS UNTIL LATER IN THE DAY
SUNDAY...WITH WIDESPREAD PRECIP ON THE COAST BY LATE AFTN. DID
BUMP UP HIGH TEMPERATURES SUNDAY GIVEN THE LATER PRECIP ONSET AND
A GOOD BIT OF HEATING POSSIBLE UNTIL EARLY AFTN.
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE FORECAST EARLY IN THE WEEK WILL BE GOVERNED BY THE TRACK AND
TIMING OF BERYL. WITH CURRENT TIMING THE SYSTEM WILL AFFECT THE
REGION THROUGH MUCH OF THIS PERIOD. GIVEN POTENTIAL UNCERTAINTIES
IN TRACK AND TIMING...WILL KEEP PRECIP GOING THROUGH
WEDNESDAY...FOLLOWING THE EXPECTED DEPARTURE OF THE SYSTEM. HAVE
FAVORED MAV GUIDANCE FOR TEMPS THIS PERIOD...BUT TEMPS COULD
STRUGGLE A BIT MONDAY INTO TUESDAY...DEPENDING ON PRECIP COVERAGE
AND INTENSITY.
AN UPPER TROUGH IS EXPECTED TO DIG INTO THE SOUTHEASTERN UNITED
STATES FOLLOWING THE EXIT OF BERYL. A SURFACE TROUGH IS ANTICIPATED
TO DEVELOP IN THE BASE OF THIS TROUGH AND DRAG A COLD FRONT ACROSS
THE REGION ON FRIDAY. WITH THE COMBINATION OF THE UPPER TROUGH AND
THE COLD FRONT WILL KEEP PRECIP IN FORECAST MID/LATE WEEK...WITH
A BREAK POSSIBLE BY SATURDAY.
HAVE STAYED WITH MEX GUIDANCE FOR TEMPS THIS PERIOD.
&&
.AVIATION...
PREVAILING VFR CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING...WITH GUSTY WINDS. EXPECTING WINDS TO DECREASE SOMEWHAT
OVERNIGHT INLAND...WHICH COULD ALLOW SMOKE TO SETTLE TOWARD THE
SURFACE...REDUCING VISIBILITIES...ESPECIALLY AT KGNV AND KVQQ.
&&
.MARINE...
TROPICAL STORM WARNINGS REMAIN IN EFFECT FOR THE COASTAL WATERS.
WINDS/SEAS WILL INCREASE LATER TONIGHT FOR THE OUTER WATERS...WITH
CONDITIONS WORSENING FURTHER SUNDAY. CONDITIONS WILL BEGIN TO
SLOWLY IMPROVE MONDAY...BUT SCA CONDITIONS WILL BE LIKELY INTO
MIDWEEK.
RIP CURRENTS: HIGH RISK THROUGH MONDAY.
&&
.FIRE WEATHER...
A FIRE DANGER STATEMENT IS IN EFFECT FOR THE SUWANNEE VALLEY DUE
TO RELATIVE HUMIDITY VALUES FALLING TO AROUND 35...ALONG WITH HIGH
DISPERSIONS AND GUSTY WINDS. STRONGER WINDS WILL BE EXPECTED ALONG
THE ATLANTIC COAST THIS AFTERNOON BUT RELATIVE HUMIDITIES THERE
WILL BE MUCH HIGHER. RELATIVE HUMIDITIES WILL INCREASE SUBSTANTIALLY
ON SUNDAY AND THEN REMAIN ABOVE CRITICAL VALUES INTO NEXT WEEK DUE
TO INCREASING RAIN CHANCES.
RAIN CHANCES WILL BE INCREASING AS A RESULT OF SUBTROPICAL STORM
BERYL. AS A RESULT OF BERYL...A TROPICAL STORM WARNING IS IN EFFECT
FOR THE COASTAL COUNTIES AND A TROPICAL STORM WATCH IS IN EFFECT
FOR A PORTION OF THE INLAND AREAS. TROPICAL STORM CONDITIONS ARE
EXPECTED TO REACH THE COAST ON SUNDAY AFTERNOON AND THE EXACT
MAGNITUDE OF THE WINDS WILL ULTIMATELY BE DETERMINED BY THE EVENTUAL
TRACK AND INTENSITY OF THE STORM. RAINFALL TOTALS OF 2 TO 4 INCHES
ARE POSSIBLE FROM SUNDAY INTO NEXT WEEK...WITH THE HIGHEST AMOUNTS
ALONG THE COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 89 70 86 / 10 60 70 70
SSI 75 82 74 85 / 20 80 80 80
JAX 70 84 71 85 / 20 80 90 80
SGJ 72 82 73 85 / 20 90 100 80
GNV 68 88 70 85 / 10 70 80 80
OCF 68 88 70 85 / 10 70 80 80
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WATCH FOR BAKER-BRADFORD-CLAY-PUTNAM-UNION.
TROPICAL STORM WARNING FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
HIGH RIP CURRENT RISK FROM 6 PM EDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
GA...TROPICAL STORM WATCH FOR APPLING-BACON-BRANTLEY-CHARLTON-CLINCH-
PIERCE-WARE-WAYNE.
TROPICAL STORM WARNING FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND
CAMDEN-INLAND GLYNN.
HIGH RIP CURRENT RISK FROM 6 PM EDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR COASTAL CAMDEN-COASTAL GLYNN.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
ALLEN/STRUBLE/LETRO/WALKERHazardous weather outlook, May 26, 1:45 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT SAT MAY 26 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-271100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 145 PM EDT SAT MAY 26 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. ...TROPICAL STORM WARNING IN EFFECT FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA COASTLINE... ...TROPICAL STORM WATCH IN EFFECT FOR BAKER...UNION...BRADFORD... CLAY...PUTNAM...WARE...BRANTLEY...CHARLTON...WAYNE...PIERCE... APPLING...BACON AND CLINCH COUNTIES... ...HIGH RISK OF RIP CURRENTS... ...HEAVY RAINFALL POSSIBLE FROM SUNDAY INTO EARLY NEXT WEEK... .DAY ONE...THIS AFTERNOON AND TONIGHT... SUBTROPICAL STORM BERYL WILL MOVE SOUTHWEST OFF SOUTH CAROLINA COAST THROUGH TONIGHT. TROPICAL STORM WARNINGS ARE IN EFFECT FROM THE VOLUSIA/BREVARD COUNTY LINE IN NORTHEAST FLORIDA NORTH TO EDISTO BEACH SOUTH CAROLINA. SEE THE SUBTROPICAL STORM LOCAL STATEMENT FOR MORE DETAILS. EASTERLY SWELL WILL INCREASE AS BERYL APPROACHES...PRODUCING A HIGH RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SUBTROPICAL STORM BERYL WILL APPROACH FROM THE EAST ON SUNDAY AND THEN MOVE WEST INTO THE AREA LATE SUNDAY AND MONDAY. BERYL IS FORECAST TO REMAIN INLAND BEFORE EMERGING OVER THE ATLANTIC WATERS TUESDAY NIGHT. SEE THE SUBTROPICAL STORM LOCAL STATEMENT FOR MORE DETAILS ON THE LOCAL IMPACTS. A HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:20 PM EDT | Tropical Storm Warning | JAX | Brantley, Camden, Clinch, Echols, Glynn, Wayne | 60 hr |
| May 26, 1:35 AM EDT | Hurricane Local Statement | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 8 days |
| May 26, 1:35 AM EDT | Tropical Storm Watch | JAX | Appling, Bacon, Brantley, Clinch, Pierce, Wayne | 35 hr |
| May 26, 9:47 AM EDT | Rip Current Statement | JAX | Camden, Glynn | 66 hr |
| May 26, 9:41 AM EDT | Dense Smoke Advisory | JAX | 5 hr |
Nearby
Flood Watches in Georgia, 2012Flood Watches in Florida, 2012Every flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.